advertisement

ADHD

Question
Posted by: | 2019/04/25

Q.

Can taking neucon and epitec result in tremors?

i take neucon and epitec (200mg) in the morning. I have been prescribed urbanol (10mg) for anxiety and take it as needed during the day. I also take epitec (200mg) at night with serouqol XR300 (300mg) as well as phenegran and zopimed. Would taking the neucon and epitec in the morning result in hand tremors or maybe taking the urbanol add to the tremors.

Expert's Reply

A.

ADHD Expert
- 2019/05/04

Neither Neucon, nor Epitex should cause tremors. However, your combination of medications might have to be reviewed. Why are you on Epitec and Seroquel? Bipolarity? Urbanol and Zopimed (and even higher doses of Epitec) may impair your concentration and memory - which will negate the effect of Neucon. Please discuss with your treating psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.